# SDR AALA20100422TUL11

- Difficulty date: April 22, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP TO SEAT TRACK FASTENER HOLES DAMAGED FROM STATIONS 1271 TO 1275 OUTBOARD OF NUMBER 2 SEAT TRACK.  INSTALLED CUSP REPAIR DOUBLER FROM STATIONS 1271 TO 1275 AT OUTBOARD SIDE OF NUMBER 2 SEAT TRACK AS PER AARD 53-20-00-16.
